# SDR AALA201905019024

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 35,696 hours, 12,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED EMERGENCY LIGHT LENS BROKEN AT SEAT 22D. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 22D PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
